# SDR SWAA2018100925801

- Difficulty date: September 26, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR ATTACH POINT FITTING CORRODED AT BS 344, WL 208.1.  R&R FITTING IAW DWG AND SOPM.
